RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2012, Issue 9(100), Pages 118–129 (Mi vsgu105)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematic Modeling

Optimal control of threefold integrator according to minimum consumption

Yu. N. Gorelovab, M. V. Morozovab

a Institute for the Control of Complex Systems of RAS, Samara, 443020, Russian Federation
b Samara State University

Abstract: The solution of optimal control problem of the threefold integrator with any boundary conditions by method of moments is considered. It is shown that in case of minimization of total impulse of control influence or control consumption, the solution of $L_{\infty}$-moments problem is approximated by optimal impulse control. The general solution of the problem is obtained and the structure of optimal control is researched. The example of solution of a problem with symmetric boundary conditions is considered.

Keywords: threefold integrator, optimal control, control consumptions, problem of moments, Krasovsky's maximum principle, impulse control.

Full text: PDF file (155 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977.5
Received: 02.10.2012
Revised: 02.10.2012

Citation: Yu. N. Gorelov, M. V. Morozova, “Optimal control of threefold integrator according to minimum consumption”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2012, no. 9(100), 118–129

Citation in format AMSBIB
\Bibitem{GorMor12}
\by Yu.~N.~Gorelov, M.~V.~Morozova
\paper Optimal control of threefold integrator according to minimum consumption
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2012
\issue 9(100)
\pages 118--129
\mathnet{http://mi.mathnet.ru/vsgu105}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu105
  • http://mi.mathnet.ru/eng/vsgu/y2012/i9/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Gorelov, “Ob optimalnom upravlenii $n$-kratnym integratorom”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 10(132), 114–143  mathnet  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:67
    Full text:44
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019